# SDR 96FDEA00061

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouge
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME AT BS 720B LT BETWEEN STR NR 14 TO NR 15, WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 51-40-3.  REMOVED AND REPLACED FABRICATED DOUBLER AND INSTALLED PER SRM 51-40-3.
